RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 4, Pages 566–576 (Mi mz10995)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations

A. B. Muravnikab

a RUDN University
b AO "Sozvezdie" Voronezh, Russia

Abstract: The Dirichlet problem in the half-plane for elliptic equations containing, in addition to differential operators, the shift operator with respect to the variable parallel to the boundary of the domain is considered. The behavior of the solution as the variable orthogonal to the boundary of the domain increases unboundedly is studied.

Keywords: differential-difference equation, elliptic equation, qualitative properties.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-4479.2014.1
Russian Foundation for Basic Research 14-01-00265
This work was supported by the Ministry of Education and Science of the Russian Federation (project RUDN 5-100) on the program to improve the competitiveness of Peoples' Friendship University (RUDN University) among the world's leading research and education centers in 2016–2020. and by the Russian Foundation for Basic Research under grant 14-01-00265.


DOI: https://doi.org/10.4213/mzm10995

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:4, 579–588

Bibliographic databases:

UDC: 517.956
Received: 23.10.2015

Citation: A. B. Muravnik, “Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations”, Mat. Zametki, 100:4 (2016), 566–576; Math. Notes, 100:4 (2016), 579–588

Citation in format AMSBIB
\Bibitem{Mur16}
\by A.~B.~Muravnik
\paper Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 4
\pages 566--576
\mathnet{http://mi.mathnet.ru/mz10995}
\crossref{https://doi.org/10.4213/mzm10995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588878}
\elib{https://elibrary.ru/item.asp?id=27349877}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 4
\pages 579--588
\crossref{https://doi.org/10.1134/S0001434616090297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992043922}


Linking options:
  • http://mi.mathnet.ru/eng/mz10995
  • https://doi.org/10.4213/mzm10995
  • http://mi.mathnet.ru/eng/mz/v100/i4/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Popov, “Sledy obobschennykh reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 124–139  mathnet
    2. A. Muravnik, “On the half-plane Dirichlet problem for differential-difference elliptic equations with several nonlocal terms”, Math. Model. Nat. Phenom., 12:6, SI (2017), 130–143  crossref  mathscinet  zmath  isi  scopus
    3. A. B. Muravnik, “Asimptoticheskie svoistva reshenii dvumernykh differentsialno-raznostnykh ellipticheskikh zadach”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 678–688  mathnet  crossref
    4. D. A. Zakora, “Exponential Stability of a Certain Semigroup and Applications”, Math. Notes, 103:5 (2018), 745–760  mathnet  crossref  crossref  isi  elib
    5. V. A. Popov, “Otsenki reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 131–147  mathnet  crossref
    6. A. B. Muravnik, “Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics”, Math. Notes, 105:5 (2019), 734–746  mathnet  crossref  crossref  isi  elib
    7. A. B. Muravnik, “Elliptic Differential-Difference Equations in the Half-Space”, Math. Notes, 108:5 (2020), 727–732  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:11
    References:26
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020